# SDR UALA2012112006708

- Difficulty date: November 20, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 86,109 hours, 13,849 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 T-R LIFT ACTUATOR LEAKING HYD.  ON AOG.
